P. Ch. Tsamatos

Articles in Scholarly Journals [Incomplete List]

  1. Initial and boundary value problems for partial functional differential equations
    Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 2, pp. 157–168, 1997
  2. Some results on boundary value problems for functional differential equations
    International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, pp. 335–342, 1996
  3. Initial and boundary value problems for functional integro-differential equations
    Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 2, pp. 191–201, 1994
  4. Existence of solutions of boundary value problems for functional differential equations
    International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 509–516, 1991